American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Joe Kamimoto and Toshihiro Nose. Newton polyhedra and weighted oscillatory integrals with smooth phases. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Francesco Di Plinio and Christoph Thiele. Endpoint bounds for the bilinear Hilbert transform. Trans. Amer. Math. Soc. 368 (2016) 3931-3972.
Abstract, references, and article information   
View Article: PDF

[5] Michael Greenblatt. Uniform bounds for Fourier transforms of surface measures in R$^3$ with nonsmooth density. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Vasileios Chousionis, John Garnett, Triet Le and Xavier Tolsa. Square functions and uniform rectifiability. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Chin-Cheng Lin. Boundedness of Monge-Amp\`ere singular integral operators acting on Hardy spaces and their duals. Trans. Amer. Math. Soc. 368 (2016) 3075-3104.
Abstract, references, and article information   
View Article: PDF

[8] Michael Wilson. Invariance and stability of almost-orthogonal systems. Trans. Amer. Math. Soc. 368 (2016) 2515-2546.
Abstract, references, and article information   
View Article: PDF

[9] Salvador Rodríguez-López, David Rule and Wolfgang Staubach. On the boundedness of certain bilinear oscillatory integral operators. Trans. Amer. Math. Soc. 367 (2015) 6971-6995.
Abstract, references, and article information   
View Article: PDF

[10] Jonathan Poelhuis and Alberto Torchinsky. Weighted local estimates for singular integral operators. Trans. Amer. Math. Soc. 367 (2015) 7957-7998.
Abstract, references, and article information   
View Article: PDF

[11] Yumeng Ou. A $T(b)$ theorem on product spaces. Trans. Amer. Math. Soc. 367 (2015) 6159-6197.
Abstract, references, and article information   
View Article: PDF

[12] Yanping Chen and Yong Ding. $L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels. Trans. Amer. Math. Soc. 367 (2015) 1585-1608.
Abstract, references, and article information   
View Article: PDF

[13] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[14] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information   
View Article: PDF

[15] Kabe Moen. New weighted estimates for bilinear fractional integral operators. Trans. Amer. Math. Soc. 366 (2014) 627-646.
Abstract, references, and article information   
View Article: PDF

[16] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[17] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[18] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[19] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[20] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[21] Michael Greenblatt. $L^{p}$ boundedness of maximal averages over hypersurfaces in $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 365 (2013) 1875-1900.
Abstract, references, and article information   
View Article: PDF

[22] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information   
View Article: PDF

[23] Laura Prat. On the semiadditivity of the capacities associated with signed vector valued Riesz kernels. Trans. Amer. Math. Soc. 364 (2012) 5673-5691.
Abstract, references, and article information   
View Article: PDF

[24] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information   
View Article: PDF

[25] Tuomas Hytönen and Henri Martikainen. On general local $Tb$ theorems. Trans. Amer. Math. Soc. 364 (2012) 4819-4846.
Abstract, references, and article information   
View Article: PDF

[26] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[27] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[28] David K. Watson and Richard L. Wheeden. Averages over starlike sets, starlike maximal functions, and homogeneous singular integrals. Trans. Amer. Math. Soc. 363 (2011) 5179-5206. MR 2813412.
Abstract, references, and article information   
View Article: PDF

[29] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[30] Jungjin Lee. Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone. Trans. Amer. Math. Soc. 363 (2011) 763-800. MR 2728585.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia